# SDR SWAA2015070841506

- Difficulty date: June 23, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 35,666 hours, 20,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN MAIN WWW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, LBL 33.  REPAIRED WEB IAW SRM.
